2 doctors weighed in:

Got the Depo-Provera shot a month ago, 2 weeks bleeding, faints, extreme headaches, sides and back pains, big red itchy bumps on legs, dizzy, sad, moodswings, confus?

2 doctors weighed in
Dr. Chevies Newman
Obstetrics & Gynecology
1 doctor agrees

In brief: Question is whether

It is related to depo-provera? Is it still there? The depo shot should not cause the extreme multi system event u describe.
It will stop estrogen production which can cause changes in mood which can exacerbate anxiety which can make your body feel its going haywire. You can add oral estradiol, .5 mg per day, see if that helps. If that bad though u need to go in, cld b something else.

In brief: Question is whether

It is related to depo-provera? Is it still there? The depo shot should not cause the extreme multi system event u describe.
It will stop estrogen production which can cause changes in mood which can exacerbate anxiety which can make your body feel its going haywire. You can add oral estradiol, .5 mg per day, see if that helps. If that bad though u need to go in, cld b something else.
Dr. Chevies Newman
Dr. Chevies Newman
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors